| Model Number |
449.926 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Nonunion/Delayed-union Bone Fracture (2369); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is unknown.Unknown.Approximately couple of months prior to (b)(6) 2018.Device is not expected to be returned for manufacturer review/investigation.(b)(4).The investigation could not be completed; no conclusion could be drawn, as no product was received.Device history records review is requested.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that patient underwent an implant procedure on an unknown date approximately couple of months prior to (b)(6) 2018.On (b)(6) 2018, patient underwent hardware removal due to nonunion.The surgeon removed one (1) titanium limited contact dynamic compression plate (lc-dcp) and six (6) cortex screws of varying lengths.No direct bone healing was noted.Additional medical intervention included pinning of the finger.Reportedly, this was a third surgery.The procedure was completed successfully.The (b)(4) will capture intraoperative event occurred during removal.This (b)(4) captures post-operative non-union.This report is for one (1) 2.4mm ti lc-dcp® plate 6 holes/47mm.This is report 1 of 7 for (b)(4).
Additional Manufacturer Narrative
Additional narrative: updated event description.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that patient underwent an implant procedure on an unknown date approximately couple of months prior to (b)(6) 2018.On (b)(6) 2018, patient underwent hardware removal due to nonunion.The surgeon removed one (1) titanium limited contact dynamic compression plate (lc-dcp) and six (6) cortex screws of varying lengths.No direct bone healing was noted.Additional medical intervention included pinning of the finger.Reportedly, this was a third surgery.However, it is unknown if the devices from previous surgery were synthes or another company.The procedure was completed successfully.The (b)(4) will capture intraoperative event occurred during removal.This (b)(4) captures post-operative non-union.This report is for one (1) 2.4mm ti lc-dcp® plate 6 holes/47mm.This is report 1 of 7 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Part number: 449.926; lot number: 5070057; part manufacture date: 02-sep-2005; manufacturing location: (b)(4); part expiration date: n/a; nonconformance noted: n/a.Dhr record review: a review of the device history record revealed no complaint related anomalies.The device history record shows this lot of 2.4mm ti lc-dcp plate 6 holes/47mm product was processed through the normal manufacturing and inspection operations with no rework nor nonconformities noted.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record revealed this lot met all specifications with no nonconformance noted.This raw material lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.